Follow
Renato Iturriaga
Renato Iturriaga
Verified email at cimat.mx
Title
Cited by
Cited by
Year
Lagrangian graphs, minimizing measures and Mañé's critical values
G Contreras, R Iturriaga, GP Paternain, M Paternain
Geometric & Functional Analysis GAFA 8 (5), 788-809, 1998
2291998
Global minimizers of autonomous Lagrangians
G Contreras, R Iturriaga
IMPA, 1999
1561999
Lagrangian flows: The dynamics of globally minimizing orbits-II
G Contreras, J Delgado, R Iturriaga
Boletim da Sociedade Brasileira de Matemática-Bulletin/Brazilian …, 1997
1161997
Convergence of the solutions of the discounted Hamilton–Jacobi equation: convergence of the discounted solutions
A Davini, A Fathi, R Iturriaga, M Zavidovique
Inventiones mathematicae 206, 29-55, 2016
1142016
Convex Hamiltonians without conjugate points
G Contreras, R Iturriaga
Ergodic Theory and Dynamical Systems 19 (4), 901-952, 1999
951999
Burgers turbulence and random Lagrangian systems
R Iturriaga, K Khanin
Communications in Mathematical Physics 232, 377-428, 2003
912003
Physical solutions of the Hamilton-Jacobi equation
N Anantharaman, R Iturriaga, P Padilla, H Sánchez-Morgado
Discrete and Continuous Dynamical Systems Series B 5 (3), 513, 2005
492005
Viscosity limit of stationary distributions for the random forced Burgers equation
D Gomes, R Iturriaga, K Khanin, P Padilla
Mosc. Math. J 5 (3), 613-631, 2005
462005
The Palais-Smale condition and Mañé's critical values
G Contreras, R Iturriaga, GP Paternain, M Paternain
Annales Henri Poincaré 1, 655-684, 2000
462000
Global minimizers of autonomous Lagrangians. 22o Colóquio Brasileiro de Matemática.[22nd Brazilian Mathematics Colloquium]
G Contreras, R Iturriaga
Instituto de Matemática Pura e Aplicada (IMPA), Rio de Janeiro, 1999
441999
Limit of the infinite horizon discounted Hamilton-Jacobi equation
R Iturriaga, H Sánchez-Morgado
Discrete and Continuous Dynamical Systems-B 15 (3), 623-635, 2011
382011
Weak solutions of the Hamilton-Jacobi equation for time periodic Lagrangians
G Contreras, R Iturriaga, H Sanchez-Morgado
arXiv preprint arXiv:1307.0287, 2013
342013
Convergence of the solutions of the discounted equation: the discrete case
A Davini, A Fathi, R Iturriaga, M Zavidovique
Mathematische Zeitschrift 284, 1021-1034, 2016
312016
Mather measures selected by an approximation scheme
D Gomes, R Iturriaga, H Sánchez-Morgado, Y Yu
Proceedings of the American Mathematical Society 138 (10), 3591-3601, 2010
292010
The asymptotic Maslov index and its applications
G Contreras, JM Gambaudo, R Iturriaga, GP Paternain
Ergodic Theory and Dynamical Systems 23 (5), 1415-1443, 2003
262003
Topological shocks in Burgers turbulence
J Bec, R Iturriaga, K Khanin
Physical review letters 89 (2), 024501, 2002
182002
Minimizing Measures for Time‐Dependent Lagrangians
R Iturriaga
Proceedings of the London Mathematical Society 3 (1), 216-240, 1996
151996
Hyperbolicity and exponential convergence of the Lax–Oleinik semigroup
R Iturriaga, H Sánchez-Morgado
Journal of Differential Equations 246 (5), 1744-1753, 2009
142009
On the stochastic Aubry-Mather theory
R Iturriaga, H Sánchez-Morgado
Bol. Soc. Mat. Mexicana (3) 11 (1), 91-99, 2005
142005
Periodic and Bloch solutions to a magnetic nonlinear Schrödinger equation
M Clapp, R Iturriaga, A Szulkin
Advanced Nonlinear Studies 9 (4), 639-655, 2009
132009
The system can't perform the operation now. Try again later.
Articles 1–20